Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Safe to mix Wellbutrin and Zoloft?

Posted by Holly on June 23, 1999, at 19:44:23

In reply to Re: Safe to mix Wellbutrin and Zoloft?, posted by Margaret on June 14, 1999, at 21:18:39

I too am taking the same exact three medications as Margaret. I was originally given Trazadone at 50mg at night and 100 mg of Zoloft. About 6 weeks later the dosage was increased to 100 mg at night and 150 mg of Zoloft. The Zoloft totally took away any sex drive I may have had. Six weeks later 75mg of Wellbutrin was added to my morning regime along with the Zoloft. And now, six weeks after that my Psychiatrist prescribed 150 mgs of Wellbutrin and The 150 mg of Zoloft to be taken at the same time. My friend seems to think I am taking an extraordinarily high amount of medications, and also mentioned the risk of seizures, which I haven't heard about. The bottom line is, I think I'm just now beginning to feel better. But my question is: Will I always have to take all these medications to feel "normal"? (I believe I've been suffering from severe depression for many years)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Holly thread:262